Prescription Drug Discussion Forums  

Go Back   Prescription Drug Discussion Forums > Medication Discussions > Specific Drug Discussions > Singulair

Notices

Reply
 
Thread Tools Display Modes
  #1  
Old 06-02-2005, 06:00 AM
Unregistered
Guest
 
Posts: n/a
Default singulair

im 15 years old and was diagnosed with "serious bronchial asthma wich causes heart spasms" well, they put me on singulair,advair, and nasacort. i took the advair awhile and it stated making me very irritable and bipolar-ish...so my mom told me not to take it anymore...but im also having a problem with hair loss...i mean im 15 years old...im not supposed to be loosing my hair...could this be due to the singulair?
Reply With Quote
  #2  
Old 12-03-2005, 06:00 AM
Unregistered
Guest
 
Posts: n/a
Default Singulair

I believe that Singulair may cause hair loss. I was on it for a long time last year and I thought it was my hyperthyroid that caused the hair loss. The hair loss symptom slowly went away and I thought it was because of my thyroid being fixed. I stopped taking Sinulair sometime in the Winter and started back up in the Spring and started to loosing my hair again. This is when it occurred to me that it was the Singulair.
Reply With Quote
Reply

Bookmarks

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off

Forum Jump

Similar Threads
Thread Thread Starter Forum Replies Last Post
singulair eunice Singulair 1 04-07-2009 01:54 AM
Singulair Unregistered Singulair 1 05-12-2008 07:58 PM
Singulair Tony Singulair 0 09-13-2007 05:11 PM
Singulair Paul Singulair 0 08-20-2007 12:31 AM
singulair curious mother Singulair 0 06-02-2005 06:00 AM


This site is presented as an educational source only. The information on this site is not a substitute for a visit with your doctor or pharmacist. Always talk to your doctor before changing medications or dosage, or if you experience any serious side effects. The information on this site that has been contributed by other visitors should be taken with a grain of salt. This is the Internet and you have no idea if the person who posted any information knows what they are talking about. Use this site to come up with a list of questions to ask your doctor, do not use this site to replace your doctor.

All times are GMT. The time now is 05:44 AM.


Powered by vBulletin® Version 3.8.8
Copyright ©2000 - 2018, vBulletin Solutions, Inc.